# SDR DL76G100148

- Difficulty date: January 21, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 35,820 hours, 10,272 cycles
- Engine: Ge CF680C2B6F
- Engine time: 35,728 hours, 10,151 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Circuit Card
- Part serial: D03638
- Condition: Malfunctioned
- Location: N2 Speed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERT TO LT R DUE TO WRONG MEL APPLIED TO -L ENG ANALOG N2- STATUS MSG IN FRA.  REPLACED L ENG N2 SPEED CARD IAW MM TASK 73-21-54-004-001-  H00  MCO AND PLACARD REMOVED RAN ENG N2 INDICATION NOW, NORMAL. ETOPS CATEGORY 'B': DIVERSION OR TURNBACK.
